Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clearskins

ORDERING PILLS 2mro!

so im ordering my accutane pills tomrow for my second month. month one i am on 30 mg. so far i had 1 breakout. now skin is gettin better. a few pimples here and there. but i think the red marks luk worse than the acne. my derm thinks that if not many pimples are coming out and things are going better, then i shud stay on 30 mg. but im thinking il go ETHER. 30 a day, and 40 the next. or just 40 everyday. my derm duznt mind, as long as its nothing more than 40, he thinks thts just unnessesary for me , cuz i just dont need it. i weigh 65 kgs btw. so wat ya'll think i shud do????? btw. are the sideafects gona be ALOT worse if i up the dose to 40 a day? cuz atm no 1 even notices the dry lips:P and my face isnt even that dry. *taps wood*. .. SOOOOOOO!!?? wat shud i do? 40? or the 30 / 40? i need 2 order the pills 2mro. so plzz help

Share this post


Link to post
Share on other sites
so im ordering my accutane pills tomrow for my second month. month one i am on 30 mg. so far i had 1 breakout. now skin is gettin better. a few pimples here and there. but i think the red marks luk worse than the acne. my derm thinks that if not many pimples are coming out and things are going better, then i shud stay on 30 mg. but im thinking il go ETHER. 30 a day, and 40 the next. or just 40 everyday. my derm duznt mind, as long as its nothing more than 40, he thinks thts just unnessesary for me , cuz i just dont need it. i weigh 65 kgs btw. so wat ya'll think i shud do????? btw. are the sideafects gona be ALOT worse if i up the dose to 40 a day? cuz atm no 1 even notices the dry lips:P and my face isnt even that dry. *taps wood*. .. SOOOOOOO!!?? wat shud i do? 40? or the 30 / 40? i need 2 order the pills 2mro. so plzz help

Hey,

I am on 40mg and I weight 50kg. My side effects so far have been dry lips and dry hair. I am also about to start my 2nd month and was thinking to go up to 50mg. For your case, based on your weight, I don't think the side effect would be any worse than it is now, but that is just my opinion.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×